# SDR COMA9630165

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE INLET ANTI-ICE WARNING ILLUMINATED.  SECURED LOOSE WIRING CONNECTOR AT ENGINE INLET.
